Well ladies I am officially banging my head against a brick wall. I am still in pain after a lap, then the pill and now 5 months of zoladex injections and I went back to see the consultant today. He said that he feels that it is not the endo causing my pain as the injections are suppressing the endo tissue, therefore I must have a issue with my bowels ( At this point I could have screamed). However i calmly explained that pain has not changed since going on the injections and asked that is not possible that the injections just aren't working for me. He said that it was unlikely. I am not having any symptoms of a bowel problem so I feel it is unlikely. Please help me any thoughts/ suggestions as feeling upset and cross. He has now discharged me.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.